RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzyub, Ivan Petrovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:51
Abstract pages:292
Full texts:120
References:20
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person24687
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1977
1. I. P. Dzyub, V. A. Nikolaev, “Method of variational derivatives in the theory of spin waves at low temperatures”, TMF, 32:2 (1977),  237–246  mathnet; Theoret. and Math. Phys., 32:2 (1977), 713–720
1962
2. I. P. Dzyub, A. F. Lubchenko, “Messbauer's effect on admixture nuclei at low temperatures”, Dokl. Akad. Nauk SSSR, 147:3 (1962),  584–587  mathnet
3. I. P. Dzyub, A. F. Lubchenko, “The effect of forced oscillations of a crystal on the spectrum of scattered $\gamma$-quanta”, Dokl. Akad. Nauk SSSR, 145:1 (1962),  73–75  mathnet
1961
4. I. P. Dzyub, A. F. Lubchenko, “On the theory of Mossbauer's effect”, Dokl. Akad. Nauk SSSR, 136:1 (1961),  66–69  mathnet
1960
5. I. P. Dzyub, “An application of method of Green's functions in solid state theory”, Dokl. Akad. Nauk SSSR, 130:6 (1960),  1241–1243  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019